It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-02-2003, 06:05 PM   #1
Junior Member
(male)
 
Join Date: Aug 2003
Location: los angeles, CA, USA
Posts: 20
shredded7 HB User
Retin-a-Micro redness

I am now on my 8th week of retin-a-micro and my face is still pretty red. I have seen decent results, but I would really like my face to return to its natural tone. How much longer should I expect to have to wait? COuld it be that I'm using too much? I'm using the .04%. Thanks a lot.
__________________
Tim Hui

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!